# SDR ASAA2015032711151

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 5,436 hours, 1,780 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Open
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS INOPERATIVE NOTED DURING PREFLIGHT.  ACFT GROUNDED. FOUND P6-1 "WXR RDR" CB OPEN.  SECONDARY CHECK, REF MM 20-60-01. CHECK GOOD.  RESET CB.  PERFORMED GPWS/WXR RADAR, OPS CHECK REF MM 34-46-00 AND MM 34-43-00. OPS NORMAL. GROUND VERIFICATION GOOD.
